# SDR SWAA2020052642641

- Difficulty date: April 15, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT; LT Z-ANGLE HAS CORROSION AROUND FASTENER HOLES; BS: 480+10 TO 500D; LBL: 24; WL: 155.  REMOVED CORROSION FROM FWD CARGO LT Z-ANGLE FROM STA 480+10 TO 500D LBL 24 WL155 IAW SRM 51-10-02-0G-0 & 53-00-53-1A-2. FOUND OUT OF LIMITS ORIG .040' REMAIN .032' LOSS .008'. REPLACED ON NRC Y218203 143A7501-183.
